MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. PERIPHERAL VASCULAR SHEATH TUNNELER; SURGICAL OTHER

BARD PERIPHERAL VASCULAR, INC. PERIPHERAL VASCULAR SHEATH TUNNELER; SURGICAL OTHER
Catalog Number PVT1000
Medical Device Problem Codes Material Erosion (1214); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiration date: 02/2027) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a surgical graft placement procedure, after sterilization, some materials were allegedly found to be dissolved from the set.There was no reported patient injury.
 
Event or Problem Description
It was reported that during a surgical graft placement procedure, after sterilization, some materials were allegedly found to be dissolved from the set.It was further reported that they saw black particles on the graft prothesis after they put it inside the tunneler.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one complete pv sheath tunneler set was received for evaluation.Upon visual evaluation, all components of the kit appeared to be present.The samples appeared to be clean.Therefore, the investigation is unconfirmed for the reported device contamination with chemical or other material and material erosion as all kit components were present and all appeared to be clean.A definitive root cause for the alleged device contamination with chemical or other material and material erosion could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: d2b (mzy; kct), d4 (unique identifier (udi) #), h6 (method, result, conclusion).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PERIPHERAL VASCULAR SHEATH TUNNELER
Common Device Name
SURGICAL OTHER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19825523
Report Number2020394-2024-01106
Device Sequence Number8709484
Product Code KCT
UDI-Device Identifier00801741090257
UDI-Public(01)00801741090257(17)270224(10)VTGN0274
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042062
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPVT1000
Device Lot NumberVTGN0274
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown